Alert archive / Vermont / High Wind Warnings in 2008
High Wind Warning 4, NWS Burlington, VT
NWS Burlington, VT issued this high wind warning at Nov 24, 2008, 3:42 PM EST for 8 counties in Vermont. It took effect at Nov 25, 2008, 7:00 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2008, 3:42 PM EST (20:42 UTC)
- In effect from
- Nov 25, 2008, 7:00 AM EST
- Expired
- Nov 25, 2008, 10:45 AM EST
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
Counties Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orleans County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 45 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1610 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBTV 242042 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 342 PM EST MON NOV 24 2008 ...LOCALIZED DAMAGING WINDS POSSIBLE ACROSS PORTIONS OF VERMONT ON TUESDAY... .A DEVELOPING LOW PRESSURE SYSTEM ACROSS SOUTHEASTERN MICHIGAN LATE MONDAY AFTERNOON WILL INTENSIFY AS IT TRACKS EASTWARD REACHING CENTRAL NEW YORK BY TUESDAY AFTERNOON. AN OCCLUDED FRONT WILL EXTEND FROM THE SURFACE LOW SOUTHEASTWARD ACROSS SOUTHWESTERN VERMONT AND SOUTHWESTERN NEW ENGLAND TUESDAY AFTERNOON. THIS FRONT WILL FOCUS A BAND OF VERY STRONG WINDS AT RIDGE TOP LEVEL ALONG THE SPINE OF THE GREEN MOUNTAINS AND ALSO ACROSS NORTHEASTERN VERMONT. THESE HIGH WINDS AROUND 4000 TO 5000 FEET WILL MIX DOWN TO THE SURFACE IN GUSTS DURING THE DAY TUESDAY...BEGINNING IN SOUTH-CENTRAL VERMONT DURING THE MORNING AND DEVELOPING NORTHWARD ACROSS CENTRAL AND NORTHERN VERMONT DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE GREATEST POTENTIAL FOR DAMAGING WINDS WILL BE ALONG THE IMMEDIATE WESTERN SLOPES OF THE GREEN MOUNTAINS WITH DOWNSLOPE ENHANCEMENT TO THE SOUTHEASTERLY WINDS. VTZ003-004-006-007-011-016>019-251045- /O.UPG.KBTV.HW.A.0003.081125T1200Z-081126T0300Z/ /O.NEW.KBTV.HW.W.0004.081125T1200Z-081126T0300Z/ ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WESTERN RUTLAND-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 342 PM EST MON NOV 24 2008 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A HIGH WIND WARNING...FOR THE WESTERN SLOPES AND SPINE OF THE GREEN MOUNTAINS...AS WELL AS NORTHEASTERN VERMONT...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY. THE HIGH WIND WARNING REPLACES THE HIGH WIND WATCH PREVIOUSLY IN EFFECT. SUSTAINED SOUTHEAST WINDS OF 30 TO 40 MPH...WITH WIND GUSTS UP TO 60 MPH ARE EXPECTED...WITH LOCALIZED GUSTS TO 70 MPH POSSIBLE ALONG THE IMMEDIATE WESTERN SLOPES OF THE CENTRAL AND NORTHERN GREEN MOUNTAINS. A BAND OF VERY STRONG SOUTHEASTERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE SPINE OF THE GREEN MOUNTAINS AND THE HIGHER ELEVATIONS OF NORTHEASTERN VERMONT DURING THE DAY TUESDAY. THESE HIGH WINDS WILL DEVELOP FIRST ACROSS SOUTH- CENTRAL VERMONT DURING THE MORNING HOURS TUESDAY. WINDS WILL GRADUALLY INCREASE NORTHWARD ACROSS THE WARNING AREA DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS ON TUESDAY. WIND GUSTS WILL BE LOCALLY ENHANCED BY DOWNSLOPE FLOW COMING OFF THE GREEN MOUNTAINS. THIS WILL ALLOW FOR EASTERLY OR SOUTHEASTERLY WIND GUSTS OF 60 MPH...AND LOCALLY UP TO 70 MPH ALONG THE IMMEDIATE WEST SIDE OF THE GREEN MOUNTAINS. SOME COMMUNITIES POSSIBLY AFFECTED BY THE HIGH WINDS INCLUDE...BUT AREN/T LIMITED TO... THE EASTERN PORTION OF THE CITY OF RUTLAND...LINCOLN...UNDERHILL...THE CAMBRIDGE AND PLEASANT VALLEY AREA...AND MONTGOMERY. ALL MOUNTAIN GAPS ALONG THE GREEN MOUNTAINS SPINE ARE ALSO POTENTIALLY AFFECTED BY THE HIGH WINDS FOR TUESDAY AND TUESDAY EVENING. ACROSS NORTHEAST VERMONT...WIND GUSTS UP TO 60 MPH ARE EXPECTED...BUT WILL GENERALLY BE CONFINED TO THE HIGHER ELEVATIONS AWAY FROM THE IMMEDIATE UPPER CONNECTICUT AND LOWER PASSUMPSIC VALLEYS. THE EXPECTED WIND SPEEDS AND GUSTS ARE SUFFICIENT TO CAUSE DAMAGE TO TREES AND POWER LINES. SCATTERED POWER OUTAGES ARE POSSIBLE ACROSS THE WARNED AREA...ESPECIALLY DURING TUESDAY AFTERNOON. RESIDENTS IN THE WARNED AREA SHOULD TIE DOWN OR REMOVE ANY LOOSE OUTDOOR OBJECTS THAT WOULD POTENTIALLY BECOME A HAZARD OR BE DAMAGED IN THE STRONG WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VTZ008-010-251045- /O.UPG.KBTV.HW.A.0003.081125T1200Z-081126T0300Z/ /O.NEW.KBTV.WI.Y.0008.081125T1200Z-081126T0300Z/ WASHINGTON-ORANGE- INCLUDING THE CITIES OF...MONTPELIER...BRADFORD...RANDOLPH 342 PM EST MON NOV 24 2008 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY FOR CENTRAL AND EAST-CENTRAL VERMONT...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY. THIS REPLACES THE HIGH WIND WATCH PREVIOUSLY IN EFFECT. ACROSS WASHINGTON AND ORANGE COUNTIES IN VERMONT...SOUTHEASTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE EXPECTED TO DEVELOP DURING THE DAYLIGHT HOURS ON TUESDAY. WINDS WILL LIKELY BE STRONGEST DURING THE AFTERNOON...AND GRADUALLY DIMINISH DURING THE LATE EVENING HOURS. THESE WINDS WILL POSE A HAZARD TO TRAVELERS...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. THIS INCLUDES THE HIGH PORTION OF I-89 FROM RANDOLPH TO BROOKFIELD. THE POTENTIAL ALSO EXISTS FOR ISOLATED POWER OUTAGES DUE TO DAMAGE TO TREE LIMBS AND POWER LINES. THIS WILL MAINLY OCCUR AT THE HIGHER ELEVATIONS ACROSS WASHINGTON AND ORANGE COUNTIES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BANACOS
3 follow-up statements
000 WWUS71 KBTV 250309 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1009 PM EST MON NOV 24 2008 ...LOCALIZED DAMAGING WINDS POSSIBLE ACROSS PORTIONS OF VERMONT ON TUESDAY... .LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES REGION WILL CONTINUE TO TRACK EASTWARD AND INTENSIFY TONIGHT...BEFORE REACHING CENTRAL NEW YORK TUESDAY AFTERNOON. AN OCCLUDED FRONT WILL EXTEND FROM THE SURFACE LOW SOUTHEASTWARD ACROSS SOUTHWESTERN VERMONT AND SOUTHWESTERN NEW ENGLAND TUESDAY AFTERNOON. THIS FRONT WILL FOCUS A BAND OF VERY STRONG WINDS AT RIDGE TOP LEVEL ALONG THE SPINE OF THE GREEN MOUNTAINS AND ALSO ACROSS NORTHEASTERN VERMONT. THESE HIGH WINDS AROUND 4000 TO 5000 FEET WILL MIX DOWN TO THE SURFACE IN GUSTS DURING THE DAY TUESDAY...BEGINNING IN SOUTH-CENTRAL VERMONT DURING THE MORNING AND DEVELOPING NORTHWARD ACROSS CENTRAL AND NORTHERN VERMONT DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE GREATEST POTENTIAL FOR DAMAGING WINDS WILL BE ALONG THE IMMEDIATE WESTERN SLOPES OF THE GREEN MOUNTAINS WITH DOWNSLOPE ENHANCEMENT TO THE SOUTHEASTERLY WINDS. VTZ003-004-006-007-011-016>019-251115- /O.CON.KBTV.HW.W.0004.081125T1200Z-081126T0300Z/ ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WESTERN RUTLAND-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1009 PM EST MON NOV 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES A HIGH WIND WARNING...FOR THE WESTERN SLOPES AND SPINE OF THE GREEN MOUNTAINS... AS WELL AS NORTHEASTERN VERMONT...FROM 7 AM TO 10 PM EST TUESDAY. SUSTAINED SOUTHEAST WINDS OF 30 TO 40 MPH...WITH WIND GUSTS UP TO 60 MPH ARE EXPECTED...WITH LOCALIZED GUSTS TO 70 MPH POSSIBLE ALONG THE IMMEDIATE WESTERN SLOPES OF THE CENTRAL AND NORTHERN GREEN MOUNTAINS. A BAND OF VERY STRONG SOUTHEASTERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE SPINE OF THE GREEN MOUNTAINS AND THE HIGHER ELEVATIONS OF NORTHEASTERN VERMONT DURING THE DAY TUESDAY. THESE HIGH WINDS WILL DEVELOP FIRST ACROSS SOUTH- CENTRAL VERMONT DURING THE MORNING HOURS TUESDAY. WINDS WILL GRADUALLY INCREASE NORTHWARD ACROSS THE WARNING AREA DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS ON TUESDAY. WIND GUSTS WILL BE LOCALLY ENHANCED BY DOWNSLOPE FLOW COMING OFF THE GREEN MOUNTAINS. THIS WILL ALLOW FOR EASTERLY OR SOUTHEASTERLY WIND GUSTS OF 60 MPH...AND LOCALLY UP TO 70 MPH ALONG THE IMMEDIATE WEST SIDE OF THE GREEN MOUNTAINS. SOME COMMUNITIES POSSIBLY AFFECTED BY THE HIGH WINDS INCLUDE...BUT AREN/T LIMITED TO... THE EASTERN PORTION OF THE CITY OF RUTLAND... LINCOLN...UNDERHILL...THE CAMBRIDGE AND PLEASANT VALLEY AREA... AND MONTGOMERY. ALL MOUNTAIN GAPS ALONG THE GREEN MOUNTAINS SPINE ARE ALSO POTENTIALLY AFFECTED BY THE HIGH WINDS FOR TUESDAY AND TUESDAY EVENING. ACROSS NORTHEAST VERMONT...WIND GUSTS UP TO 60 MPH ARE EXPECTED... BUT WILL GENERALLY BE CONFINED TO THE HIGHER ELEVATIONS AWAY FROM THE IMMEDIATE UPPER CONNECTICUT AND LOWER PASSUMPSIC VALLEYS. THE EXPECTED WIND SPEEDS AND GUSTS ARE SUFFICIENT TO CAUSE DAMAGE TO TREES AND POWER LINES. SCATTERED POWER OUTAGES ARE POSSIBLE ACROSS THE WARNED AREA...ESPECIALLY DURING TUESDAY AFTERNOON. RESIDENTS IN THE WARNED AREA SHOULD TIE DOWN OR REMOVE ANY LOOSE OUTDOOR OBJECTS THAT WOULD POTENTIALLY BECOME A HAZARD OR BE DAMAGED IN THE STRONG WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VTZ008-010-251115- /O.CON.KBTV.WI.Y.0008.081125T1200Z-081126T0300Z/ WASHINGTON-ORANGE- INCLUDING THE CITIES OF...MONTPELIER...BRADFORD...RANDOLPH 1009 PM EST MON NOV 24 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES A WIND ADVISORY FOR CENTRAL AND EAST-CENTRAL VERMONT...FROM 7 AM TO 10 PM EST TUESDAY. ACROSS WASHINGTON AND ORANGE COUNTIES IN VERMONT...SOUTHEASTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE EXPECTED TO DEVELOP DURING THE DAYLIGHT HOURS ON TUESDAY. WINDS WILL LIKELY BE STRONGEST DURING THE AFTERNOON...AND GRADUALLY DIMINISH DURING THE LATE EVENING HOURS. THESE WINDS WILL POSE A HAZARD TO TRAVELERS...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. THIS INCLUDES THE HIGH PORTION OF I- 89 FROM RANDOLPH TO BROOKFIELD. THE POTENTIAL ALSO EXISTS FOR ISOLATED POWER OUTAGES DUE TO DAMAGE TO TREE LIMBS AND POWER LINES. THIS WILL MAINLY OCCUR AT THE HIGHER ELEVATIONS ACROSS WASHINGTON AND ORANGE COUNTIES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KBTV 250848 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 348 AM EST TUE NOV 25 2008 ...LOCALIZED DAMAGING WINDS POSSIBLE ACROSS PORTIONS OF VERMONT TODAY... .LOW PRESSURE MOVING THROUGH THE EASTERN GREAT LAKES REGION WILL CONTINUE TO TRACK EASTWARD AND INTENSIFY TODAY...BEFORE REACHING CENTRAL NEW YORK THIS AFTERNOON. AN OCCLUDED FRONT WILL EXTEND FROM THE SURFACE LOW SOUTHEASTWARD ACROSS SOUTHWESTERN NEW ENGLAND THIS AFTERNOON. THIS FRONT WILL FOCUS A BAND OF VERY STRONG WINDS AT RIDGE TOP LEVEL ALONG THE SPINE OF THE GREEN MOUNTAINS AND ALSO ACROSS NORTHEASTERN VERMONT. THESE HIGH WINDS AROUND 4000 TO 5000 FEET WILL MIX DOWN TO THE SURFACE IN GUSTS TODAY...BEGINNING IN SOUTH-CENTRAL VERMONT DURING THE MORNING AND DEVELOPING NORTHWARD ACROSS CENTRAL AND NORTHERN VERMONT DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE GREATEST POTENTIAL FOR DAMAGING WINDS WILL BE ALONG THE IMMEDIATE WESTERN SLOPES OF THE GREEN MOUNTAINS WITH DOWNSLOPE ENHANCEMENT TO THE SOUTHEASTERLY WINDS. VTZ003-004-006-007-011-016>019-252100- /O.CON.KBTV.HW.W.0004.081125T1200Z-081126T0300Z/ ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WESTERN RUTLAND-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...RUTLAND...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 348 AM EST TUE NOV 25 2008 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING. SUSTAINED SOUTHEAST WINDS OF 30 TO 40 MPH...WITH WIND GUSTS UP TO 60 MPH...ALONG THE IMMEDIATE WESTERN SLOPES OF THE CENTRAL AND NORTHERN GREEN MOUNTAINS. A BAND OF VERY STRONG SOUTHEASTERLY WINDS AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM WILL DEVELOP ACROSS THE SPINE OF THE GREEN MOUNTAINS AND THE HIGHER ELEVATIONS OF NORTHEASTERN VERMONT TODAY. THESE HIGH WINDS WILL DEVELOP FIRST ACROSS SOUTH-CENTRAL VERMONT DURING THE MORNING HOURS TODAY. WINDS WILL GRADUALLY INCREASE NORTHWARD ACROSS THE WARNING AREA DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS. WIND GUSTS WILL BE LOCALLY ENHANCED BY DOWNSLOPE FLOW COMING OFF THE GREEN MOUNTAINS. THIS WILL ALLOW FOR EASTERLY OR SOUTHEASTERLY WIND GUSTS OF 60 MPH...ALONG THE IMMEDIATE WEST SIDE OF THE GREEN MOUNTAINS. SOME COMMUNITIES POSSIBLY AFFECTED BY THE HIGH WINDS INCLUDE...BUT AREN/T LIMITED TO...THE EASTERN PORTION OF THE CITY OF RUTLAND...LINCOLN...UNDERHILL...THE CAMBRIDGE AND PLEASANT VALLEY AREA...AND MONTGOMERY. ALL MOUNTAIN GAPS ALONG THE GREEN MOUNTAINS SPINE ARE ALSO POTENTIALLY AFFECTED BY THE HIGH WINDS FOR TODAY AND THIS EVENING. ACROSS NORTHEAST VERMONT...WIND GUSTS UP TO 60 MPH ARE EXPECTED... BUT WILL GENERALLY BE CONFINED TO THE HIGHER ELEVATIONS AWAY FROM THE IMMEDIATE UPPER CONNECTICUT AND LOWER PASSUMPSIC VALLEYS. THE EXPECTED WIND SPEEDS AND GUSTS ARE SUFFICIENT TO CAUSE DAMAGE TO TREES AND POWER LINES. SCATTERED POWER OUTAGES ARE POSSIBLE ACROSS THE WARNED AREA...ESPECIALLY DURING THE AFTERNOON. RESIDENTS IN THE WARNED AREA SHOULD TIE DOWN OR REMOVE ANY LOOSE OUTDOOR OBJECTS THAT WOULD POTENTIALLY BECOME A HAZARD OR BE DAMAGED IN THE STRONG WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VTZ008-010-252100- /O.CON.KBTV.WI.Y.0008.081125T1200Z-081126T0300Z/ WASHINGTON-ORANGE- INCLUDING THE CITIES OF...MONTPELIER...BRADFORD...RANDOLPH 348 AM EST TUE NOV 25 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING. ACROSS WASHINGTON AND ORANGE COUNTIES IN VERMONT...SOUTHEASTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE EXPECTED TO DEVELOP TODAY. WINDS WILL LIKELY BE STRONGEST DURING THE AFTERNOON...AND GRADUALLY DIMINISH DURING THE LATE EVENING HOURS. THESE WINDS WILL POSE A HAZARD TO TRAVELERS...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. THIS INCLUDES THE HIGH PORTION OF I-89 FROM RANDOLPH TO BROOKFIELD. THE POTENTIAL ALSO EXISTS FOR ISOLATED POWER OUTAGES DUE TO DAMAGE TO TREE LIMBS AND POWER LINES. THIS WILL MAINLY OCCUR AT THE HIGHER ELEVATIONS ACROSS WASHINGTON AND ORANGE COUNTIES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KBTV 251545 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1045 AM EST TUE NOV 25 2008 ...STRONG GUSTY WINDS EXPECTED ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST VERMONT THROUGH THE AFTERNOON... .A STRONG AREA OF LOW PRESSURE WILL CONTINUE TO PRODUCE A BAND OF STRONG SOUTHEAST WINDS A FEW THOUSAND FEET HIGH IN THE ATMOSPHERE. SOME OF THE STRONG WINDS WILL MIX DOWN TO LOWER ELEVATIONS IN THE FORM OF STRONG GUSTS. AREAS THAT ARE MOST LIKELY TO EXPERIENCE THE STRONGER WINDS WILL BE THE RIDGE TOPS...WESTERN SLOPES OF THE GREEN MOUNTAINS...AND HIGHER ELEVATIONS ABOVE 1500 FEET. THESE WINDS WILL DIMINISH DURING THE AFTERNOON AND EVENING. VTZ003-004-006-007-016-017-252345- /O.CAN.KBTV.HW.W.0004.000000T0000Z-081126T0300Z/ /O.EXA.KBTV.WI.Y.0008.000000T0000Z-081126T0300Z/ ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN- EASTERN CHITTENDEN- INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON... STOWE...ST. JOHNSBURY...ENOSBURG FALLS...RICHFORD...UNDERHILL 1045 AM EST TUE NOV 25 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. ACROSS NORTH CENTRAL AND NORTHEAST VERMONT...SOUTHEASTERLY WINDS OF 25 TO 35 MPH...WITH LOCAL GUSTS TO 50 MPH ARE EXPECTED. WINDS WILL LIKELY BE STRONGEST DURING THE AFTERNOON...AND GRADUALLY DIMINISH DURING THE LATE EVENING HOURS. THE POTENTIAL ALSO EXISTS FOR ISOLATED POWER OUTAGES DUE TO DAMAGE TO TREE LIMBS AND POWER LINES....ESPECIALLY ACROSS THOSE AREAS THAT HAVE HAD A FEW INCHES OF WET SNOW EARLIER TODAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VTZ011-018-019-251645- /O.CAN.KBTV.HW.W.0004.000000T0000Z-081126T0300Z/ WESTERN RUTLAND-EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 1045 AM EST TUE NOV 25 2008 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE HIGH WIND WARNING. THE THREAT FOR STRONG WINDS HAVE DIMINISHED ACROSS RUTLAND AND ADDISON COUNTIES. $$ VTZ008-010-252345- /O.CON.KBTV.WI.Y.0008.000000T0000Z-081126T0300Z/ WASHINGTON-ORANGE- INCLUDING THE CITIES OF...MONTPELIER...BRADFORD...RANDOLPH 1045 AM EST TUE NOV 25 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING FOR WASHINGTON AND ORANGE COUNTIES IN VERMONT. SOUTHEASTERLY WINDS OF 25 TO 35 MPH...WITH LOCAL GUSTS TO 50 MPH...ARE EXPECTED. WINDS WILL LIKELY BE STRONGEST DURING THE AFTERNOON...AND GRADUALLY DIMINISH DURING THE LATE EVENING HOURS. THESE WINDS WILL POSE A HAZARD TO TRAVELERS...ESPECIALLY ACROSS THE HIGHER ELEVATIONS. THIS INCLUDES THE HIGH PORTION OF I- 89 FROM RANDOLPH TO BROOKFIELD. THE POTENTIAL ALSO EXISTS FOR ISOLATED POWER OUTAGES DUE TO DAMAGE TO TREE LIMBS AND POWER LINES. THIS WILL MAINLY OCCUR AT THE HIGHER ELEVATIONS ACROSS WASHINGTON AND ORANGE COUNTIES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NASH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this high wind warning went out at Nov 24, 3:14 PM EST, 28 minutes earlier.
Area forecast discussion, Nov 24, 3:14 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
314 PM EST MON NOV 24 2008
.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE EASTERN GREAT LAKES EARLY THIS
EVENING WILL QUICKLY INTENSIFY TONIGHT AS IT MOVES TOWARD CENTRAL
NEW YORK STATE OVERNIGHT. A WINTRY MIX WILL ACCOMPANY THIS SYSTEM
OVERNIGHT AND TUESDAY WITH STRONG WINDS ACROSS VERMONT FROM
TUESDAY THROUGH THE FIRST PART OF TUESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS OF 245 PM EST MONDAY...UPPER LEVEL LOW WILL DROP SOUTH AND
EAST FROM GREAT LAKES REGION TO NEAR THE OH-PA BORDER BY MORNING.
SLOW MOVING SURFACE LOW PRESSURE SYSTEM WILL BE OVER THE EASTERN
GREAT LAKES OVERNIGHT. ABUNDANT MOISTURE WRAPS AROUND THIS LOW
PRESSURE SYSTEM BRINGING SNOW SHOWERS TO THE CWA
OVERNIGHT...PRECIP WILL MOVE IN FROM THE SOUTHEAST AND OVERSPREAD
THE REGION...STARTING AROUND 03Z. 850 TEMPS WILL BE BELOW ZERO
FOR THE OVERNIGHT HOURS...BUT BEGIN TO WARM AND ZERO LINE
RETREATS NORTH EARLY TUESDAY MORNING STARTING IN SOUTHERN
VERMONT. AS SURFACE LOW DEEPENS WITH WAA ALOFT...RAIN WILL MIX
WITH SNOW IN THE SOUTHERN CHAMPLAIN VALLEY AND SOUTHERN SAINT
LAWRENCE VALLEY TOWARDS EARLY MORNING AS THICKNESSES BECOME MORE
FAVORABLE FOR RAIN STARTING IN THE SOUTH AND MOVING NORTH. MIN
TEMPS OVERNIGHT WILL BE IN THE MID 20S ACROSS THE ADIRONDACKS AND
FROM THE GREENS AND EAST IN VERMONT. THE SAINT LAWRENCE AND
CHAMPLAIN VALLEYS WILL BE A BIT WARMER...HOVERING AROUND 30 WITH
SOME ABOVE FREEZING TEMPS CREEPING UP THE CHAMPLAIN VALLEY
ESPECIALLY. THE ADIRONDACKS WILL REMAIN IN THE COLD AIR THE
LONGEST...TWO TO FOUR INCHES OF SNOW ARE EXPECTED IN THE
ADIRONDACKS BY MORNING. OTHER SPOT WHICH WILL LIKELY SEE THREE TO
FIVE INCHES BY MORNING WILL BE SOUTHERN VERMONT...EAST OF THE
GREENS. IN THIS AREA THE WINDS WILL BE FAVORABLE FOR UPSLOPE
ENHANCEMENT...AND THE PRECIP WILL START FIRST IN THE SOUTHERN
CWA. THEREFORE...BEFORE THE SNOW CHANGES TO RAIN IN THE AM ACROSS
SOUTHERN VERMONT THERE WILL BE THREE TO FIVE INCHES OF SNOW.
DOWNSLOPE AREAS IN BOTH THE GREEN MOUNTAINS AND THE ADIRONDACKS
WILL SEE LOWER AMOUNTS OF SNOW THROUGHOUT THE EVENT DUE TO
SHADOWING AND SLIGHT WARMING.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
AS OF 315 PM EST MONDAY...TUESDAY MORNING WARM AIR WILL WRAP
AROUND THE LOW PRESSURE SYSTEM NOW WITH AN ELONGATED AREA OF LOW
PRESSURE CENTERED OVER THE NY-PA BORDER. WARM AIR WILL REACH OUR
VT COUNTIES FIRST...FOLLOWED BY THE CHAMPLAIN VILELY OF VT AND
NY. WARM AIR WILL ALSO MAKE IT INTO THE SAINT LAWRENCE
VALLEY...BUT ADIRONDACKS WILL STAY COLD ENOUGH FOR SNOW
THROUGHOUT THE EVENT. STORM TOTAL SNOW AMOUNTS WILL RANGE FROM A
TRACE WHERE RAIN MIXED WITH SNOW OVERNIGHT IN THE CHAMPLAIN
VALLEY TO AS HIGH AS NINE INCHES IN THE ADIRONDACKS. CHAMPLAIN
VALLEY WILL PROBABLY ONLY HAVE A COUPLE OF INCHES...LIKEWISE ONE
TO THREE INCHES IN THE SAINT LAWRENCE VALLEY. WILL ALSO HAVE SOME
SMALLER STORM TOTALS IN THE NORTHERN GREEN MOUNTAINS WHERE WE
WILL SEE SOME PRECIP SHADOWING AND ALSO THE WARMER AIR WRAPPING
AROUND THE SYSTEM ON TUESDAY. THERE WILL ALSO BE ANOTHER SMALL
MAXIMA IN THE UPSLOPE REGIONS OF SOUTHERN VERMONT WITH TWO TO
FOUR INCHES EXPECTED. STRONG WINDS WILL ALSO BE RIGHT AT RIDGE
TOP ON TUESDAY AND INTO THE EVENING HOURS. 60 TO 65 KT JET AT 925
MB AND 75-80 KT JET AT 850 MB WILL MOVE OVER THE VT AREA FROM
SOUTH TO NORTH STARTING AROUND 12Z TUESDAY AND THROUGH AT LEAST
00Z WED. THESE WINDS WILL BE RIGHT AT RIDGE TOP ACROSS THE GREEN
MOUNTAINS AND WILL HAVE SOME DAMAGING WINDS ALONG THE DOWNSLOPE
SIDE OF THE GREEN MOUNTAINS ESPECIALLY THE RUTLAND AND CAMBRIDGE
AREAS. WILL ALSO SEE SOME STRONG GUSTS MIX DOWN IN THE NORTHEAST
KINGDOM. LOOKS LIKE STRONGEST WINDS WILL BE OVER THE REGION
AROUND 18Z TUESDAY. FAVORABLE SE WIND DIRECTION IS NOTORIOUS FOR
DAMAGING WINDS ALONG THE WESTERN SLOPES OF THE GREENS. FORECAST
SOUNDINGS CONTINUE TO LOOK VERY ISOTHERMAL WITH NO OBVIOUS
INVERSION CAP. NORTHEAST KINGDOM HIGH WIND EVENTS ARE NOT AS
PREVALENT AS WESTERN SLOPES OF THE GREENS...BUT ESE FLOW OF THAT
STRENGTH SHOW A POSSIBLE RARE EVENT IN THAT AREA WITH DOWNSLOPING
AND DRYING OFF WHITE MOUNTAINS. THE DEEP LAYER MOISTURE AND
STRONG LOW LEVEL JET WILL LIFT NORTHEAST OF THE REGION TUESDAY
NIGHT. BULK OF PRECIP WILL HAVE MOVED OUT OF THE AREA TOWARDS
EARLY WED MORNING. SIGNIFICANT DRY SLOT BEGINS TO WORK INTO THE
REGION EARLY TUESDAY NIGHT AND OVERSPREADS THE ENTIRE CWA BY
EARLY WEDNESDAY MORNING. AREAS THAT CHANGED OVER TO RAIN DURING
THE DAY TUESDAY WILL CHANGE BACK OVER TO SNOW DURING THE
OVERNIGHT HOURS BEFORE TAPERING OFF TOWARDS WEDNESDAY MORNING.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 233 PM EST MONDAY...NO MAJOR PATTERN CHANGES ARE FORESEEN.
THE EXTENDED FORECAST WILL FEATURE PLENTY OF CLOUDS ALONG WITH
SEASONAL TO SLIGHTLY BELOW SEASONAL TEMPERATURES DURING THE
PERIOD. THE REMNANT VERTICALLY STACKED LOW PRESSURE AREA IS
EXPECTED TO BE CENTERED OVER SERN ONTARIO DURING THE DAY
WEDNESDAY. PERSISTENT BLOCKING PATTERN DOWNSTREAM OVER THE NORTH
ATLANTIC WILL FORCE THIS LOW TO LIFT NORTH AS IT CONTINUES TO
WEAKEN WED NIGHT THRU THURS NIGHT. BROAD CYCLONIC FLOW AND
RESIDUAL MOISTURE WILL RESULT IN CLOUDS AND POSSIBILITY OF SNOW
SHOWERS...ESPECIALLY ACROSS THE ADIRONDACKS DUE TO FAVORABLE
WEST- SOUTHWEST FLOW OFF LAKE ONTARIO. MARGINAL LOW LEVEL TEMPS
MAY ALLOW FOR SNOW/RAIN MIX IN VALLEYS DURING DAYLIGHT HOURS.
SOME WEAK RIDGING ON FRIDAY SHOULD ALLOW FOR MAINLY DRY
CONDITIONS ALONG WITH PARTIAL SUNSHINE.
THERE EXISTS THE POTENTIAL FOR ONE SIGNIFICANT STORM - A POSSIBLE
NOREASTER...AS PORTRAYED BY THE 00Z ECMWF...TO OCCUR DURING
SATURDAY AND SATURDAY NIGHT. WITH THE BROAD UPR TROUGH REMAINING
IN PLACE ACROSS SERN CANADA AND THE NERN CONUS...PRESENT
INDICATIONS SUGGEST A COASTAL LOW TRACK YIELDING A SNOW/WINTRY
MIX SCENARIO PLAYING OUT ACROSS THE NORTH COUNTRY. BUT BUYER
BEWARE: RUN-TO-RUN CONTINUITY...AS WELL AS CONSISTENCY BETWEEN
THE COMMON HOUR ECMWF AND GFS SOLNS HAS BEEN SLIGHTLY LESS THAN
TYPICAL. THOSE WITH OUTDOOR/TRAVEL INTERESTS FOR SATURDAY AND
SATURDAY NIGHT SHOULD CONTINUE TO CLOSELY MONITOR FUTURE
FORECASTS FOR ANY CHANGES. MTN SNOW SHOWERS AND BELOW NORMAL
TEMPERATURES IN NWLY DEEP-LAYER FLOW IS CURRENTLY EXPECTED FOR
SUNDAY AND MONDAY OF NEXT WEEK.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THROUGH 18Z TUESDAY...VFR CONDITIONS WILL CONTINUE THROUGH 00Z AS
MID-LEVEL CLOUDS SPREAD OVER THE FORECAST AREA AHEAD OF
APPROACHING LOW PRESSURE SYSTEM. CEILINGS WILL GRADUALLY LOWER
AFTER 00Z BUR REMAIN VFR UNTIL 03Z OR SO. THE PRECIPITATION
ASSOCIATED WITH THIS FEATURE WILL BEGIN AS SNOW AROUND
04Z/05Z...AND MAY BE HEAVY AT TIMES OVERNIGHT. ALL SITES WILL
DROP TO AT LEAST IFR LATE TONIGHT WITH KSLK/KRUT/KMPV BRUSHING
LIFR VISIBILITY. THE SNOW WILL SLOWLY MIX WITH AND CHANGE TO RAIN
DURING THE MORNING HOURS TUESDAY WITH KSLK BEING THE LAST TO SEE
A CHANGEOVER TO ALL LIQUID PRECIP. SOME SITES WILL IMPROVE TO
MVFR ONCE THE CHANGE TAKES PLACE. SOUTH WINDS WILL BECOME
SOUTHEAST AROUND 10 KNOTS OVERNIGHT. WIND SPEED WILL SLOWLY
INCREASE EARLY TUESDAY MORNING. GUSTS WILL BE 25-30 KNOTS ACROSS
VERMONT BY 18Z...AND 15-20 KNOTS IN NORTHERN NEW YORK.
18Z TUESDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE
THROUGH THE EXTENDED AVIATION PERIOD. ANY LINGER SNOW SHOWERS
WILL CHANGE TO ALL RAIN TUESDAY AFTERNOON...THEN BACK TO SNOW
TUESDAY EVENING AS COLD AIR FILTERS BACK INTO THE REGION. SNOW
WILL COME TO AN END TUESDAY NIGHT...BUT EXPECT OFF AND ON SNOW
SHOWERS TO RESUME WEDNESDAY. ANOTHER SYSTEM WILL AFFECT THE
REGION ON SATURDAY...WITH STEADIER SNOW DEVELOPING BY 12Z.
ALTHOUGH PREVAILING CONDITIONS WILL BE MVFR...IFR WILL BE
POSSIBLE IN ANY SNOW...ESPECIALLY IN THE MOUNTAINS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...HIGH WIND WARNING FROM 7 AM TO 10 PM EST TUESDAY FOR VTZ003-
004-006-007-011-016>019.
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST
TUESDAY FOR VTZ010-012-019.
WIND ADVISORY FROM 7 AM TO 10 PM EST TUESDAY FOR VTZ008-010.
NY...WINTER STORM WARNING FROM 11 PM THIS EVENING TO 11 PM EST
TUESDAY FOR NYZ029>031-034.
&&
SYNOPSIS...NEILES
NEAR TERM...NEILES
SHORT TERM...NEILES
LONG TERM...BANACOS
AVIATION...MBHazardous weather outlook, Nov 24, 5:22 AM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 522 AM EST MON NOV 24 2008 VTZ003-004-006>008-010-011-016>019-251030- ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WESTERN RUTLAND- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 522 AM EST MON NOV 24 2008 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SNOW WILL DEVELOP TONIGHT AND MIX WITH RAIN OR FREEZING RAIN TOWARDS MORNING. SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. ADDITIONALLY...MIXED PRECIPITATION WILL CHANGE TO RAIN ON TUESDAY. HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE AROUND THE TIME OF THE MORNING COMMUTE. ANOTHER SNOW OR MIXED PRECIPITATION EVENT IS EXPECTED ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON TUESDAY. REPORT ANY HIGH WINDS...SNOWFALL AMOUNTS...AND CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT. NYZ026>031-034-035-087-VTZ001-002-005-009-012-251030- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-WINDSOR- 522 AM EST MON NOV 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SNOW WILL DEVELOP TONIGHT AND MIX WITH RAIN OR FREEZING RAIN TOWARDS MORNING. SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONALLY...MIXED PRECIPITATION WILL CHANGE TO RAIN ON TUESDAY. HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE AROUND THE TIME OF THE MORNING COMMUTE. ANOTHER SNOW OR MIXED PRECIPITATION EVENT IS EXPECTED ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON TUESDAY. REPORT ANY STRONG WINDS...SNOWFALL AMOUNTS...AND CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:42 PM EST | Wind Advisory | BTV | Caledonia, Chittenden, Essex, Franklin, Lamoille, Orange and 2 more | 24 hr |
| Nov 24, 4:16 PM EST | Winter Weather Advisory | BTV | Orange, Rutland | 14 hr |
Nearby
High Wind Warnings in Vermont, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.